Electron. J. Differential Equations, Vol. 2017 (2017), No. 124, pp. 1-18.

Properties of the Linear multiplier operator for the Weinstein transform and applications

Abdessalem Gasmi, Anis El Garna

In this article, we use the theory of reproducing kernels to study the Weinstein multiplier operators on Sobolev type spaces. Some applications are given and an associated Hormander type theorem on L^p-boundedness is established.

Submitted January 10, 2017. Published May 5, 2017.
Math Subject Classifications: 11F60, 42B25, 35S30, 42A38.
Key Words: Linear multiplier operator; Weinstein operator; extremal function; Hormander multiplier theorem.

Show me the PDF file (283 KB), TEX file for this article.

Abdessalem Gasmi
Department of Mathematics
Faculty of Sciences, Taibah University
Medina, Saudi Arabia
email: aguesmi@taibahu.edu.sa
Anis El Garna
Deanship of Preparatory and Supporting Studies
Imam Abdulrahman Bin Faisal University
Saudi Arabia
email: anelgarna@uod.edu.sa

Return to the EJDE web page